# SDR 2000UALA00148

- Difficulty date: March 13, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7277U
- Make and model: Boeing 727222
- Aircraft serial: 21424
- Aircraft time: 61,958 hours, 35,377 cycles
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHEN SPEEDBRAKE EXTENDED AT 350 KNOTS SUDDENLY EXPERIENCED AN UNCOMMANDED 20 DEGREE ROLL TO THE RIGHT.  VISUALLY INSPECTED DURING FLIGHT.  LEFT WING  OUTBOARD SPOILERS, INNER TWO SPOILERS DID NOT EXTEND FULLY.  NORMAL OPERATION AT LOW SPEED SUPPLEMENTAL DATA UPDATE ROLL DEEMED SLIGHT AND ACCEPTABLE PER ENGINEERING TEST FLIGHT CREW.
